# SDR DHL2001365538

- Difficulty date: November 30, 2001
- Submitted: December 16, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL COUPLING SECTIONS CORRODED BETWEEN FR 33-34 STRINGERS 48-50 LT, 48-50 RT.  REMOVED COUPLING AT STR 49L FR 33-34 RT & LT PER SRM 51-30-30.  INSTALL NEW COUPLING PER SRM 51-30-30.  REMOVED COUPLING AT STR 50L, FR 33-34 PER SRM 51-30-30.  INSTALLED NEW COUPLING PER SRM 51-30-30.  REMOVED AND REPLACED COUPLING AT STR 48R, FR 33-34 PER SRM 51-30-30.  REMOVED AND REPLACED COUPLING AT STR 50R PER SRM 51-30-30.
